Alert archive / Florida / Special Weather Statements in 2024

Special Weather Statement, NWS Jacksonville, FL

August 2, 2024Baker County, Union County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 2, 2024, 1:21 PM EDT for Baker County, Union County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2024, 1:21 PM EDT (17:21 UTC)
Expired
Aug 2, 2024, 2:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Hail
0.00 in
Wind
40

Counties Baker County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 35 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

498 
WWUS82 KJAX 021721
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
121 PM EDT Fri Aug 2 2024
 
FLZ023-024-030-GAZ364-021800-
Baker FL-Union FL-Inland Nassau FL-Western Charlton GA-
121 PM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NASSAU...BAKER...
CENTRAL UNION AND SOUTHEASTERN CHARLTON COUNTIES THROUGH 200 PM
EDT...

At 121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. George to Palestine Community. Movement was
north at 10 mph.

HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground 
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Excessive cloud-to-ground lightning is 
         occurring. Minor flooding due to heavy rainfall is 
         possible.

Locations impacted include...
Hilliard, Taylor, Macclenny, Glen St. Mary, Palestine Community,
Groves, Olustee, St. George, and Sanderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3044 8190 2993 8247 3043 8246 3053 8222
      3083 8194 3081 8191 3083 8190 3079 8186
TIME...MOT...LOC 1721Z 190DEG 10KT 3052 8206 3009 8242 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 9:01 AM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Aug 2, 9:01 AM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
901 AM EDT Fri Aug 2 2024

...New UPDATE...

.UPDATE...
Issued at 852 AM EDT Fri Aug 2 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Already have some scattered storms ongoing across inland SE GA to
the NW of Waycross that are caught along shortwave energy aloft
basically stalled along a vorticity axis there. These should fade
through the morning hours as focus returns to Heat Advisory in
place for peak Heat Indices of 105-110F area-wide today as Max
temps reach the middle/upper 90s inland and lower 90s at the
Atlantic beaches combined with dew point temps in the mid/upper
70s. Afternoon convection should develop along both outflows from
morning convection over inland areas and along the East Coast sea
breeze that will remain trapped along the beaches this morning but
should push inland to the US17/I-95 corridors this afternoon and
convective outflows from these storms should trigger more storms
along the US301 corridor through the evening hours before ending
around midnight. Mostly expect strong storms with gusty winds of
40-50 mph, frequent lightning and localized heavy rainfall/minor
flooding issues, but an isolated severe storm with damaging winds
to 60 mph cannot be ruled out.

&&

.NEAR TERM...
Issued at 349 AM EDT Fri Aug 2 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Surface ridge axis will reside over the central FL peninsula today
while surface front approaches the SE. Southwesterly flow will
move storms from west to east across the region. East coast sea
breeze will remain pinned for most of the day, moving in an area
between the beaches and I-95 later in the afternoon. Scattered to
numerous showers are expected today. With slow moving SWLY
steering flow, some heavy rains can occur particularly between
I-75 and HWY 301. Highs today will be in the mid 90s, with heat
indices climbing into the 107 to 110 degree range during the
afternoon hours.

This evening convection will begin to diminish with sunset however
with strong instability persisting into the early evening widely
scattered shower and storm activity will be possible. Loews
tonight will be in the mid 70s most area, with upper 70s at area
beaches.

&&

.SHORT TERM...
(Saturday through Sunday night)
Issued at 349 AM EDT Fri Aug 2 2024

A cold front begins to make its way into the area Saturday from
the northwest and slowly drift south into SE GA over the weekend.
PWAT values over 2 inches are in place over this time frame as
well as predominantly southerly winds which will help the sea-
breeze make its way inland in the afternoon. These conditions will
help produce numerous scattered showers Saturday with the higher
percentage for precipitation in the southwestern portion of the
region. Sunday, is highly dependent on what the low pressure
system located near Hispaniola and Cuba. Models are showing the
low in the eastern Gulf of Mexico Sunday morning but have quite a
bit of disagreement in its strength. What is known is that ample
moisture in the area coupled with this feature will provide
increased chances for heavy rainfall over the region as it makes
its way through. Rainfall amounts and temperature are highly
dependent on how this feature forms Sunday.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 349 AM EDT Fri Aug 2 2024

Next week is up in the air as a lot of disagreement among the
models exist for this time frame. Track, timing, and intensity
will depend on how much water/land interaction this low will have
over the next few days. regardless of the strength, any
development could hang around through the week and increase
chances for heavy rainfall. Continue to check in for updates as
forecast will become more certain as the low begins to organize.

&&

.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Fri Aug 2 2024

Southwest steering flow will keep the East Coast sea breeze pinned
early today before moving inland and kicking off TSRAs at inland
TAF sites through the afternoon/evening hours, mainly in the
19-23Z time frame. Have placed TEMPO groups at CRG/JAX/GNV/VQQ
where rainfall chances and MVFR conds are higher than 50% and
while still possible at SGJ/SSI should be mainly west of those
local stations and have kept VCTS for now. TSRA chances fade in
the 01-03Z time frame at all TAF sites with mainly VFR conds
overnight except for the usual potential for MVFR fog at VQQ
towards sunrise Saturday morning.

&&

.MARINE...
Issued at 349 AM EDT Fri Aug 2 2024

High pressure will remain east of the waters through the Weekend,
maintaining south to southwest flow across the waters. A trough
of low pressure will approach the waters from the northwest Friday
night and Saturday, increasing the pressure gradient across the
waters, and increasing winds and seas a little as a result. A
tropical system is expected to develop over the eastern Gulf of
Mexico Saturday and Sunday, which could track toward northern FL
west of the waters late Sunday through Monday. Mariners should
continue to monitor the forecast for this system through the
weekend.

Rip Currents: Low Risk se GA, Moderate Risk ne FL today. Moderate
risk current Saturday for all beaches.

&&

.FIRE WEATHER...
Issued at 349 AM EDT Fri Aug 2 2024

Some patchy low dispersion exists over and west of Gainesville
today with dispersions on the low-fair to fair end for the rest
of the region. Winds will be out of the southwest shifting to a
more southerly direction in the afternoon along the coast and
further inland into the evening hours. MinRH values will be above
50% and increase into the weekend. Dispersions Saturday and Sunday
will be fair to generally good with winds out of the south to
southeast.

FOG POTENTIAL AND OTHER REMARKS...Wide spread fog is not
anticipated.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  94  75  93  74 /  60  20  70  40
SSI  92  79  90  78 /  40  20  50  40
JAX  96  75  94  76 /  60  30  60  40
SGJ  93  76  91  76 /  40  30  60  40
GNV  95  74  92  73 /  70  20  80  30
OCF  95  74  93  75 /  70  20  90  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory from 1 PM this afternoon to 6 PM EDT this evening
     for FLZ021-023-024-030-031-033-035-038-120-124-125-132-133-
     136>138-140-220-225-232-236-237-240-322-325-340-422-425-522.

GA...Heat Advisory from 1 PM this afternoon to 6 PM EDT this evening
     for GAZ132>136-149-151>154-162-163-165-166-250-264-350-364.

AM...None.
&&

In the hours before

Special weather statement, Aug 2, 7:59 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
759 AM EDT Fri Aug 2 2024

GAZ132-021230-
Coffee GA-
759 AM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COFFEE COUNTY
THROUGH 830 AM EDT...

At 759 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pridgen, or near Broxton, moving east at 5 mph.

HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Excessive cloud-to-ground lightning is
         occurring. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Broxton, Ambrose, and Pridgen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3167 8284 3167 8282 3153 8282 3158 8306
      3161 8306 3163 8303 3163 8301 3166 8301
      3166 8300 3178 8300 3179 8299 3179 8294
      3178 8292 3179 8290 3178 8289 3178 8287
      3181 8284
TIME...MOT...LOC 1159Z 275DEG 5KT 3168 8296

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HESS
Special weather statement, Aug 2, 8:29 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
829 AM EDT Fri Aug 2 2024

GAZ132-133-021315-
Coffee GA-Jeff Davis GA-
829 AM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL COFFEE AND SOUTHWESTERN
JEFF DAVIS COUNTIES THROUGH 915 AM EDT...

At 829 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pridgen to near Ambrose. Movement was east
at 15 mph.

HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Excessive cloud-to-ground lightning is
         occurring. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Douglas, Broxton, Ambrose, Pridgen, West Green, Snipesville, and
Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3166 8262 3160 8263 3146 8301 3151 8309
      3156 8306 3161 8306 3161 8305 3162 8305
      3163 8303 3163 8301 3166 8301 3166 8300
      3170 8300 3178 8275
TIME...MOT...LOC 1229Z 278DEG 11KT 3170 8283 3160 8310

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HESS
Special weather statement, Aug 2, 12:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1226 PM EDT Fri Aug 2 2024

FLZ023-030-031-232-425-021700-
Baker FL-Western Clay FL-Union FL-Western Duval FL-Bradford FL-
1226 PM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BRADFORD...
SOUTHEASTERN BAKER...NORTHEASTERN UNION...NORTHWESTERN CLAY AND
SOUTHWESTERN DUVAL COUNTIES THROUGH 100 PM EDT...

At 1225 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maxville, or 10 miles northwest of Middleburg, moving east at 5 mph.

HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Excessive cloud-to-ground lightning is
         occurring. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Cecil Field, Maxville, Oakleaf Plantation, Baldwin, and Lawtey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3004 8210 3015 8219 3036 8190 3016 8179
TIME...MOT...LOC 1625Z 259DEG 5KT 3017 8202

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HESS
Special weather statement, Aug 2, 12:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1255 PM EDT Fri Aug 2 2024

FLZ125-225-325-425-021730-
Western Duval FL-South Central Duval FL-Trout River FL-
Coastal Duval FL-
1255 PM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DUVAL COUNTY THROUGH 130
PM EDT...

At 1255 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jacksonville International Arpt. A strong thunderstorm was nearly
stationary.

HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Excessive cloud-to-ground lightning is
         occurring. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Jacksonville, Jacksonville International Arpt, Cisco Gardens,
Oceanway, Normandy, Riverside, and Jacksonville Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3021 8179 3031 8191 3056 8168 3057 8167
      3056 8167 3055 8166 3057 8166 3057 8165
      3048 8151
TIME...MOT...LOC 1655Z 234DEG 4KT 3042 8171

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HESS
Special weather statement, Aug 2, 1:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
121 PM EDT Fri Aug 2 2024

FLZ023-024-030-GAZ364-021800-
Baker FL-Union FL-Inland Nassau FL-Western Charlton GA-
121 PM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NASSAU...BAKER...
CENTRAL UNION AND SOUTHEASTERN CHARLTON COUNTIES THROUGH 200 PM
EDT...

At 121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. George to Palestine Community. Movement was
north at 10 mph.

HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
         lightning, and minor flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Excessive cloud-to-ground lightning is
         occurring. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Hilliard, Taylor, Macclenny, Glen St. Mary, Palestine Community,
Groves, Olustee, St. George, and Sanderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3044 8190 2993 8247 3043 8246 3053 8222
      3083 8194 3081 8191 3083 8190 3079 8186
TIME...MOT...LOC 1721Z 190DEG 10KT 3052 8206 3009 8242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:45 AM EDTHeat AdvisoryJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 8 more12 hr
Aug 2, 12:26 PM EDTSpecial Weather StatementJAXClay34 min
Aug 2, 12:55 PM EDTSpecial Weather StatementJAXDuval35 min
Aug 2, 1:25 PM EDTSpecial Weather StatementJAXHamilton35 min
Aug 2, 1:47 PM EDTSpecial Weather StatementJAXNassau28 min
Aug 2, 2:05 PM EDTSpecial Weather StatementJAXNassau25 min
Aug 2, 2:13 PM EDTSpecial Weather StatementJAXColumbia32 min
Aug 2, 2:26 PM EDTSpecial Weather StatementJAXColumbia34 min
Aug 2, 2:42 PM EDTSpecial Weather StatementJAXColumbia, Suwannee48 min
Aug 2, 2:50 PM EDTSpecial Weather StatementJAXSuwannee25 min
Aug 2, 3:08 PM EDTAreal Flood AdvisoryJAXColumbia, Gilchrist, Hamilton, Suwannee112 min
Aug 2, 3:22 PM EDTAreal Flood WarningJAXColumbia52 min
Aug 2, 3:25 PM EDTSpecial Weather StatementJAXGilchrist35 min
Aug 2, 3:41 PM EDTAreal Flood AdvisoryJAXDuval85 min
Aug 2, 4:00 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist3 hr
Aug 2, 4:20 PM EDTSpecial Weather StatementJAXClay25 min
Aug 2, 4:32 PM EDTSpecial Weather StatementJAXMarion28 min
Aug 2, 4:43 PM EDTAreal Flood WarningJAXAlachua, Gilchrist114 min
Aug 2, 4:52 PM EDTSpecial Weather StatementJAXPutnam23 min
Aug 2, 5:22 PM EDTSpecial Weather StatementJAXPutnam23 min
Aug 2, 5:43 PM EDTSpecial Weather StatementJAXPutnam32 min
Aug 2, 6:28 PM EDTSpecial Weather StatementJAXFlagler32 min
Aug 2, 7:59 AM EDTSpecial Weather StatementJAXCoffee31 min
Aug 2, 8:29 AM EDTSpecial Weather StatementJAXCoffee46 min
Aug 2, 1:50 PM EDTSpecial Weather StatementJAXClinch25 min
Aug 2, 1:52 PM EDTSpecial Weather StatementJAXGlynn23 min
Aug 2, 2:21 PM EDTSpecial Weather StatementJAXCamden24 min
Aug 2, 2:32 PM EDTSpecial Weather StatementJAXGlynn28 min
Aug 2, 3:17 PM EDTSpecial Weather StatementJAXWayne28 min
Aug 2, 3:31 PM EDTSevere Thunderstorm WarningJAXWayne29 min
Aug 2, 3:35 PM EDTSpecial Weather StatementJAXPierce25 min
Aug 2, 3:55 PM EDTSpecial Weather StatementJAXWayne35 min
Aug 2, 3:57 PM EDTSpecial Weather StatementJAXClinch33 min
Aug 2, 4:05 PM EDTSpecial Weather StatementJAXPierce25 min
Aug 2, 4:17 PM EDTAreal Flood AdvisoryJAXWayne118 min
Aug 2, 4:30 PM EDTAreal Flood AdvisoryJAXPierce, Ware2 hr
Aug 2, 4:55 PM EDTSpecial Weather StatementJAXAppling35 min
Aug 2, 5:09 PM EDTSpecial Weather StatementJAXJeff Davis36 min
Aug 2, 5:32 PM EDTSpecial Weather StatementJAXAppling28 min
Aug 2, 5:37 PM EDTSpecial Weather StatementJAXAtkinson23 min
Aug 2, 5:52 PM EDTAreal Flood AdvisoryJAXAppling, Wayne113 min
Aug 2, 5:54 PM EDTSpecial Weather StatementJAXJeff Davis36 min
Aug 2, 6:18 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis27 min
Aug 2, 6:42 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis33 min
Aug 2, 6:49 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis116 min

Nearby

Special Weather Statements in Florida, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.